Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3511
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBONCKAERT, Patrick-
dc.date.accessioned2007-11-28T16:09:22Z-
dc.date.available2007-11-28T16:09:22Z-
dc.date.issued1995-
dc.identifier.citationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 196(2). p. 588-605-
dc.identifier.issn0022-247X-
dc.identifier.urihttp://hdl.handle.net/1942/3511-
dc.description.abstractCanonical forms of second order differential equations of the form x(n) = f(x,x') are investigated with respect to complete lift transformations, This gives normal forms of observed dynamics of such a system and yields moduli of stability for complete lift equivalence. (C) 1995 Academic Press, Inc.-
dc.language.isoen-
dc.publisherAcademic Press, Inc.-
dc.titleComplete lift transformations for second order differential equations-
dc.typeJournal Contribution-
dc.identifier.epage605-
dc.identifier.issue2-
dc.identifier.spage588-
dc.identifier.volume196-
local.format.pages18-
dc.description.notesBonckaert, P, LIMBURGS UNIV CENTRUM,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1006/jmaa.1995.1427-
dc.identifier.isiA1995TK76900012-
item.accessRightsClosed Access-
item.fullcitationBONCKAERT, Patrick (1995) Complete lift transformations for second order differential equations. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 196(2). p. 588-605.-
item.fulltextNo Fulltext-
Appears in Collections:Research publications
Show simple item record

Page view(s)

42
checked on Jun 27, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.